English  |  正體中文  |  简体中文  |  Items with full text/Total items : 54367/62174 (87%)
Visitors : 15032313      Online Users : 176
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTHU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    National Tsing Hua University Institutional Repository > 歷任校長 > 陳信雄 (1997-1998) > 期刊論文 >  Renormalization Study of Self-Avoiding Walks by Using the Centered-Rule Weight Functions

    Please use this identifier to cite or link to this item: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/80745

    Title: Renormalization Study of Self-Avoiding Walks by Using the Centered-Rule Weight Functions
    Authors: F. Lee;H.H. Chen
    教師: 陳信雄
    Date: 1991
    Publisher: World Scientific Publishing
    Relation: INTERNATIONAL JOURNAL OF MODERN PHYSICS B, World Scientific Publishing, Volume 5, Issue 20, DEC 1991, Pages 3267-3274
    Keywords: Renormalization
    Centered-Rule Weight Functions
    Abstract: Based on the center-rule weight functions, the renormalization-group technique has been applied to study critical properties of the self-avoiding walks on the square lattice. The exact weight functions previously obtained for cells of sizes b less-than-or-equal-to 4, are extended to b less-than-or-equal-to 8 by machine computations. Renormalization-group analyses of these weight functions give the critical fugacity K(c) = 0.37905 and the critical exponent nu = 0.7507 +/- 0.0037.
    Relation Link: http://www.worldscientific.com/page/worldscinet
    URI: http://nthur.lib.nthu.edu.tw/dspace/handle/987654321/80745
    Appears in Collections:[陳信雄 (1997-1998)] 期刊論文
    [物理系] 期刊論文

    Files in This Item:

    File SizeFormat


    SFX Query


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback